Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Differentials and matrices on Riemann surfaces


Author: Joseph Lewittes
Journal: Trans. Amer. Math. Soc. 139 (1969), 311-318
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9947-1969-0237769-2
MathSciNet review: 0237769
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 0114911 (22:5729)
  • [2] A. Hurwitz, Über algebraische Gebilde mit eindeutigen Transformationen in sich, Mathematische Werke, Bd. I, Birkhäuser, Basel, 1932.
  • [3] J. Lewittes, Automorphisms of compact riemann surfaces, Amer. J. Math. 85 (1963), 734-752. MR 0160893 (28:4102)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237769-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society